MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-34
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that five years and five months following the implant of this transcatheter bioprosthetic valve, a failed valve was identified.The primary mode of valve failure was reported as structural valve dysfunction (svd), mixed aortic stenosis (as)/aortic regurgitation (ar) with moderate hemodynamic valve deterioration (hvd), specified as a new occurrence or increase of >=1 grade of intra-prosthetic ar resulting in >=moderate ar.It was noted that following the implant of this valve no paravalvular leak (pvl) observed.Two months and fifteen days later, a second medtronic transcatheter aortic valve (tav) was implanted valve-in-valve.Additional information confirmed that during the valve-in-valve (viv) procedure, a pre-ballooning of the pre-existing medtronic valve was performed.The medtronic replacement valve was then implanted.This new valve was reported to be in the correct position, both within the proper and desired anatomical location.A post-ballooning of this new, active medtronic valve was performed due to under expansion.The patient was discharged on the same date as the viv.
 
Additional Manufacturer Narrative
Continuation of d10: product id d-evolutfx-34; product lot/serial number (b)(6); product type: delivery catheter system; implant date n/a; explant date n/a product id l-evolutfx-34; product lot/serial number unknown; product type: compression loading system; implant date n/a; explant date n/a product id l-evolutfx-34; product lot/serial number d308153; product type: heart valve; implant date (b)(6) 2020; explant date n/a, product id non-medtronic extra stiff guidewire; product lot/serial number unknown; product type: guidewire; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50061235
Report Number9617601-2026-04676
Device Sequence Number18813302
Product Code NPT
UDI-Device Identifier00763000716158
UDI-Public(01)00763000716158(17)280217(20)01
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-34
Device Catalogue NumberEVFXPLUS-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/26/2026
09/28/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/30/2026
09/30/2026
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale
Patient Weight258 LB
Patient RaceWhite